Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Clomid users??

Posted by on Feb. 25, 2013 at 12:26 PM
  • 8 Replies
I started clomid last night.
50mg Cd 3-7..
I woke up this morning and my period has stopped?
I was on Cd 3 so it was still pretty heavy flow..is this normal??
Posted on the NEW CafeMom Mobile
by on Feb. 25, 2013 at 12:26 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
nicole2884
by on Feb. 25, 2013 at 12:35 PM
With the first round i dont recall that happening
The second rd my period was really light an short
Posted on the NEW CafeMom Mobile
Bero2007
by on Feb. 25, 2013 at 12:36 PM

Weird. For me it usually made it heavier.

angray08
by Bronze Member on Feb. 25, 2013 at 12:41 PM
Thanks ladies..maybe I should call the Dr?
Posted on the NEW CafeMom Mobile
mrsallen3912
by Shay on Feb. 25, 2013 at 12:44 PM

 This didnt happen to me, but I had been on progesterone before that to bring on my period. It may have not stopped all the way, is that possible? Either way call the doc! :) GL

KJ786
by Silver Member on Feb. 25, 2013 at 1:03 PM
I'm on my first cycle of Clomid, as well, and took it on the same days. My cycle is almost over now, but I remember my period ending shortly after taking the pills, too...
Posted on CafeMom Mobile
mommyofone123
by Member on Feb. 25, 2013 at 3:56 PM

I've done about 12 rounds over the past 8 years and I've never had that happen (I usually take Provera though to make me have a period so I don't know if that changes anything). I'd probably call the dr and just get their opinion   :)

angray08
by Bronze Member on Feb. 25, 2013 at 4:54 PM
Thanks again! Its still there..really light spotting..but nowhere near what it usually is..so far though that's the only side effect ive had.
Posted on the NEW CafeMom Mobile
IWantOneMorePlz
by Member on Feb. 25, 2013 at 10:02 PM

I was on it for 6 months.  My period only started being really light this month.  Kind of weird because in order to get a refill on it, I have to be seen by the Dr again.  I go in 2 weeks.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)



Featured